# SDR HALA2018102900550

- Difficulty date: October 28, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 22,293 hours, 3,435 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE SVC REPORTS DAMAGE ON RH WINGLET. // RH WINGLET REPAIRED AND INSTALLED IAW AMM 57-31-22-400-801A. OK FOR SERVICE.
